Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Late period. Had unprotected sex. Stomach pain, nausea. Taken antibiotics

Im about a week late, had unprotected sex during my week of high fertility after taking antibiotics. Now I have minor stomach pains, feeling nauseous. I did start my pack a week later than normal because of the antibiotics and still have one pill left to take, but had sex while I wasn't on the pill and about a week into antibiotics
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response

The first thing to do based on your history is to take a pregnancy lab (urine) test. If it is negative, the pain and nausea may be related to the antibiotics.

In good health,
Dr. Walters
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor